# SDR SWAA2025120240419

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 26,346 hours, 13,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Stripped
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTABLE MEGAPHONE ALLEN HEADS STRIPPED.   REMOVED AND REPLACED AFT PORTABLE MEGAPHONE IAW AMM 25-64-00. OPS CHECK GOOD.
